Alert archive / Georgia / River Flood Warnings in 2009

River Flood Warning 170, NWS Atlanta, GA

November 11, 2009Baldwin County, Washington County, Wilkinson County, Georgia

NWS Atlanta, GA issued this river flood warning at Nov 11, 2009, 6:03 AM EST for Baldwin County, Washington County, Wilkinson County, Georgia. It took effect at Nov 11, 2009, 6:31 AM EST. It was in force for 21 hr.

The area

The counties it named.

The facts

Issued
Nov 11, 2009, 6:03 AM EST (11:03 UTC)
In effect from
Nov 11, 2009, 6:31 AM EST
Expired
Nov 12, 2009, 3:49 AM EST
In force
21 hr
Issued by
NWS Atlanta, GA
Flood severity
Moderate

Counties Baldwin County, GA, Washington County, GA, Wilkinson County, GA

The radar

The Robins AFB radar (KJGX), 40 km from the middle of the area, began a volume at 11:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Oconee River at Milledgeville (MLGG1).

Action stage
20 ft
Minor stage
22 ft
Moderate stage
32 ft
Major stage
38 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02223000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS42 KFFC 111103
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
603 AM EST WED NOV 11 2009

...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN GEORGIA...

  OCONEE RIVER NEAR MILLEDGEVILLE AFFECTING BALDWIN...WASHINGTON AND
  WILKINSON COUNTIES


.RECENT HEAVY RAINFALL ACROSS THE AREA HAS CAUSED SIGNIFICANT RUNOFF 
INTO STREAMS AND RIVERS...CAUSING THE RIVERS TO RISE. SOME POINTS 
ALONG THE RIVER SYSTEM WILL EXPERIENCE FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT
LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU 
SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

THE LATEST STAGE DATA WAS FURNISHED IN COOPERATION WITH THE UNITED 
STATES GEOLOGICAL SURVEY.

&&

GAC009-303-319-120103-
/O.NEW.KFFC.FL.W.0170.091111T1131Z-091113T2100Z/
/MLGG1.2.ER.091111T1131Z.091112T0600Z.091113T1500Z.NO/
603 AM EST WED NOV 11 2009

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* FLOOD WARNING FOR 
  THE OCONEE RIVER NEAR MILLEDGEVILLE
* FROM THIS MORNING UNTIL FRIDAY AFTERNOON.
* AT 545 AM WEDNESDAY THE STAGE WAS 24.9 FEET...AND 
  RISING RAPIDLY.
* MODERATE FLOODING IS FORECAST. 
* FLOOD STAGE IS 27.0 FEET. 
* FORECAST TO RISE ABOVE FLOOD STAGE THIS MORNING AND CONTINUE TO 
  RISE TO NEAR 33.8 FEET BY AFTER MIDNIGHT THURSDAY. THE RIVER WILL 
  FALL BELOW FLOOD STAGE LATE FRIDAY MORNING.
* AT 35.0 FEET...MAJOR FLOODING BEGINS. NUMEROUS ROADS ARE CLOSED IN 
  THE EAST SIDE OF MILLEDGEVILLE NEAR THE OCONEE RIVER...FISHING 
  CREEK AND TANYARD BRANCH STREAM.  WIDESPREAD FLOODING OF WOODLANDS 
  NEAR THE RIVER OCCURS.
  

$$
4 follow-up statements
000 
WGUS82 KFFC 111508
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1008 AM EST WED NOV 11 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
 
  OCONEE RIVER NEAR MILLEDGEVILLE AFFECTING BALDWIN...WASHINGTON AND
  WILKINSON COUNTIES 

&&

GAC009-303-319-120508-
/O.EXT.KFFC.FL.W.0170.000000T0000Z-091113T1704Z/
/MLGG1.2.ER.091111T1150Z.091112T0000Z.091113T1104Z.NO/
1008 AM EST WED NOV 11 2009

...FLOOD WARNING EXTENDED UNTIL FRIDAY AFTERNOON...THE FLOOD WARNING 
CONTINUES FOR
  THE OCONEE RIVER NEAR MILLEDGEVILLE
* UNTIL FRIDAY AFTERNOON. 
* AT 10 AM WEDNESDAY THE STAGE WAS 32 FEET...AND 
  RISING.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. 
* FLOOD STAGE IS 27.0 FEET. 
* THE RIVER WILL CONTINUE RISING TO NEAR 33.0 FEET BY THIS EVENING. 
  THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY MORNING.
* AT 32.0 FEET...MODERATE FLOODING BEGINS. FISHING CREEK SPREADS 
  FURTHER INTO WOODLAND AREAS AND BEGINS TO COVER SOME ROADS IN LOW 
  LYING AREAS. TANYARD BRANCH STREAM CONTINUES TO FLOOD.

$$
000 
WGUS42 KFFC 112255
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
555 PM EST WED NOV 11 2009

...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN GEORGIA...

  OCONEE RIVER NEAR DUBLIN AFFECTING JOHNSON...LAURENS...WASHINGTON 
  AND WILKINSON COUNTIES

...OBSERVED AND/OR FORECAST FLOODING CHANGED FROM MINOR TO MODERATE
SEVERITY FOR THE FOLLOWING RIVERS IN GEORGIA...

  OCONEE RIVER NEAR MILLEDGEVILLE AFFECTING BALDWIN...WASHINGTON AND
  WILKINSON COUNTIES

  MIDDLE OCONEE RIVER NEAR ARCADE AFFECTING BARROW AND JACKSON 
  COUNTIES

  OCONEE RIVER NEAR PENFIELD  AFFECTING CLARKE...GREENE AND OCONEE 
  COUNTIES


.EXCESSIVE RAINFALL TUESDAY CONTINUES TO RESULT IN EXTENSIVE RUNOFF OF
WATER INTO AREAS CREEKS...STREAMS...AND RIVERS.  MANY POINTS ALONG THE
RIVER SYSTEM WILL EXPERIENCE FLOODING DURING THE NEXT FEW DAYS.

&&

GAC013-157-121255-
/O.EXT.KFFC.FL.W.0150.000000T0000Z-091113T0228Z/
/ACDG1.2.ER.091111T1346Z.091112T0600Z.091112T2028Z.NO/
555 PM EST WED NOV 11 2009

...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY...THE 
FLOOD WARNING CONTINUES FOR 
  THE MIDDLE OCONEE RIVER NEAR ARCADE
* UNTIL THURSDAY EVENING.
* AT 5 PM EST WEDNESDAY THE STAGE WAS 19.9 FEET...AND RISING.
* MINOR FLOODING IS OCCURRING. MODERATE FLOODING IS FORECAST. 
* FLOOD STAGE IS 16.0 FEET. MODERATE FLOOD STAGE IS 21.0 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 21.5 FEET AFTER MIDNIGHT 
  TONIGHT...AND REMAIN ABOVE FLOOD STAGE UNTIL LATE THURSDAY.
* AT 21.0 FEET...MODERATE FLOODING BEGINS. FLOODING OF RESIDENTIAL 
  YARDS...LOW AREAS...AND ACCESS ROADS BEGINS.

$$

GAC059-133-219-121254-
/O.EXT.KFFC.FL.W.0151.000000T0000Z-091115T0712Z/
/PNFG1.2.ER.091111T0740Z.091113T0600Z.091115T0112Z.NO/
555 PM EST WED NOV 11 2009

...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY...THE 
FLOOD WARNING CONTINUES FOR 
  THE OCONEE RIVER NEAR PENFIELD 
* UNTIL LATE SATURDAY NIGHT.
* AT 5 PM EST WEDNESDAY THE STAGE WAS 16.5 FEET...AND RISING.
* MINOR FLOODING IS OCCURRING. MODERATE FLOODING IS FORECAST. 
* FLOOD STAGE IS 11.0 FEET. MODERATE FLOOD STAGE IS 18.0 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 19.4 FEET BY EARLY FRIDAY 
  MORNING. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE LATE
  SATURDAY EVENING.
* AT 18.0 FEET...MODERATE FLOODING BEGINS. WARD ROAD FLOODS AND CUTS 
  OFF ACCESS TO L.C. CURTIS AND SON SAND AND GRAVEL COMPANY. 
  IRRIGATION SYSTEMS ALSO BEGIN TO FLOOD AND NEED TO BE MOVED TO 
  HIGHER GROUND.

$$

GAC009-303-319-121254-
/O.CON.KFFC.FL.W.0170.000000T0000Z-091113T1704Z/
/MLGG1.2.ER.091111T1150Z.091111T1900Z.091113T1104Z.NO/
555 PM EST WED NOV 11 2009

THE FLOOD WARNING CONTINUES FOR 
  THE OCONEE RIVER NEAR MILLEDGEVILLE
* UNTIL FRIDAY AFTERNOON.
* AT 5 PM EST WEDNESDAY THE STAGE WAS 32.4 FEET...AND FALLING SLOWLY.
  HOWEVER...ADDITIONAL RISES ARE EXPECTED LATER AS WATER UPSTREAM REACHES
  THIS LOCATION. 
* MODERATE FLOODING IS OCCURRING. MODERATE FLOODING IS FORECAST TO CONTINUE. 
* FLOOD STAGE IS 27.0 FEET. MODERATE FLOOD STAGE IS 32.0 FEET. MAJOR FLOOD
  STAGE IS 35.0 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 33.0 FEET BY THIS EVENING. 
  THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE SOMETIME SATURDAY.
* AT 32.0 FEET...MODERATE FLOODING BEGINS. FISHING CREEK SPREADS 
  FURTHER INTO WOODLAND AREAS AND BEGINS TO COVER SOME ROADS IN LOW 
  LYING AREAS. TANYARD BRANCH STREAM CONTINUES TO FLOOD.

$$

GAC167-175-303-319-121254-
/O.NEW.KFFC.FL.W.0181.091114T2015Z-000000T0000Z/
/DBNG1.1.ER.091114T2015Z.091117T0000Z.000000T0000Z.NO/
555 PM EST WED NOV 11 2009

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* FLOOD WARNING FOR 
  THE OCONEE RIVER NEAR DUBLIN
* FROM SATURDAY AFTERNOON UNTIL FURTHER NOTICE.
* AT 4 PM WEDNESDAY THE STAGE WAS 11.7 FEET...AND RISING.
* MINOR FLOODING IS FORECAST TO BEGIN SATURDAY.
* FLOOD STAGE IS 21.0 FEET. MODERATE FLOOD STAGE IS 25.0 FEET.
* FORECAST TO RISE ABOVE FLOOD STAGE BY SATURDAY AFTERNOON AND 
  CONTINUE TO RISE TO NEAR 24.8 FEET...ALMOST MODERATE FLOOD STAGE
  BY MONDAY EVENING. ADDITIONAL RISES ARE POSSIBLE THEREAFTER.
* AT 25.0 FEET...MODERATE FLOODING BEGINS. A FEW HOMES BEGIN TO 
  EXPERIENCE FLOODING. FLOOD WATERS SPREAD FURTHER INTO WOODLANDS AND
  FIELDS NEAR THE RIVER.

$$
000 
WGUS82 KFFC 120400
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1100 PM EST WED NOV 11 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...

  BROAD RIVER NEAR CARLTON AFFECTING ELBERT...MADISON AND OGLETHORPE
  COUNTIES 

  MIDDLE OCONEE RIVER NEAR ARCADE AFFECTING BARROW AND JACKSON 
  COUNTIES 

  OCONEE RIVER NEAR PENFIELD  AFFECTING CLARKE...GREENE AND OCONEE 
  COUNTIES 

  OCONEE RIVER NEAR MILLEDGEVILLE AFFECTING BALDWIN...WASHINGTON AND
  WILKINSON COUNTIES 

  OCONEE RIVER NEAR AVANT MINE OCONEE  AFFECTING WASHINGTON AND 
  WILKINSON COUNTIES 

  YELLOW RIVER NEAR LITHONIA 3ENE AFFECTING DE KALB AND ROCKDALE 
  COUNTIES 

  YELLOW RIVER NEAR CONYERS BELOW MILSTEAD AFFECTING NEWTON AND 
  ROCKDALE COUNTIES 

  FALLING CREEK NEAR EAST JULIETTE AFFECTING JONES COUNTY 

  LITTLE RIVER NEAR EATONTON AFFECTING PUTNAM COUNTY 

  OCMULGEE RIVER NEAR MACON AFFECTING BIBB...HOUSTON...JONES...
  MONROE AND TWIGGS COUNTIES

.EXCESSIVE RAINFALL TUESDAY HAS RESULTED IN FLOODING ALONG MANY POINTS
OF THE RIVER SYSTEM IN NORTH AND CENTRAL GEORGIA. THIS WILL CONTINUE
FOR SEVERAL DAYS AT SOME LOCATIONS.

&&

GAC013-157-121800-
/O.EXT.KFFC.FL.W.0150.000000T0000Z-091113T0400Z/
/ACDG1.2.ER.091111T1346Z.091112T0600Z.091112T2200Z.NO/
1100 PM EST WED NOV 11 2009

...FLOOD WARNING EXTENDED UNTIL THURSDAY EVENING...THE FLOOD WARNING 
CONTINUES FOR
  THE MIDDLE OCONEE RIVER NEAR ARCADE
* UNTIL THURSDAY EVENING. 
* AT 10 PM EST WEDNESDAY THE STAGE WAS 21.4 FEET...AND SLOWLY RISING.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST
  TO CONTINUE. 
* FLOOD STAGE IS 16.0 FEET. MODERATE FLOOD STAGE IS 21.0 FEET. 
* THE RIVER WILL CONTINUE RISING TO NEAR 22.0 FEET EARLY THURSDAY
  MORNING. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE LATE FRIDAY.
* AT 21.0 FEET...MODERATE FLOODING BEGINS. FLOODING OF RESIDENTIAL 
  YARDS...LOW AREAS...AND ACCESS ROADS BEGINS.

$$

GAC059-133-219-121759-
/O.EXT.KFFC.FL.W.0151.000000T0000Z-091115T0600Z/
/PNFG1.2.ER.091111T0740Z.091113T0600Z.091115T0000Z.NO/
1100 PM EST WED NOV 11 2009

...FLOOD WARNING EXTENDED UNTIL LATE SATURDAY NIGHT...THE FLOOD 
WARNING CONTINUES FOR
  THE OCONEE RIVER NEAR PENFIELD 
* UNTIL LATE SATURDAY NIGHT. 
* AT 10 PM EST WEDNESDAY THE STAGE WAS 17.4 FEET...AND RISING.
* MINOR FLOODING IS OCCURRING. MODERATE FLOODING IS FORECAST. 
* FLOOD STAGE IS 11.0 FEET. MODERATE FLOOD STAGE IS 18.0 FEET.
* THE RIVER WILL CONTINUE RISING TO NEAR 19.6 FEET BY EARLY FRIDAY 
  MORNING. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE
  SATURDAY EVENING.
* AT 18.0 FEET...MODERATE FLOODING BEGINS. WARD ROAD FLOODS AND CUTS 
  OFF ACCESS TO L.C. CURTIS AND SON SAND AND GRAVEL COMPANY. 
  IRRIGATION SYSTEMS ALSO BEGIN TO FLOOD AND NEED TO BE MOVED TO 
  HIGHER GROUND.

$$

GAC009-303-319-121759-
/O.EXT.KFFC.FL.W.0170.000000T0000Z-091113T1612Z/
/MLGG1.2.ER.091111T1150Z.091111T1900Z.091113T1012Z.NO/
1100 PM EST WED NOV 11 2009

...FLOOD WARNING EXTENDED UNTIL FRIDAY MORNING...THE FLOOD WARNING 
CONTINUES FOR
  THE OCONEE RIVER NEAR MILLEDGEVILLE
* UNTIL FRIDAY MORNING. 
* AT 10 PM EST WEDNESDAY THE STAGE WAS 31.6 FEET...AND FALLING.
* MINOR FLOODING IS OCCURRING. MINOR FLOODING IS FORECAST TO
  CONTINUE.
* FLOOD STAGE IS 27.0 FEET. MODERATE FLOOD STAGE IS 32.0 FEET. 
* AT 32.0 FEET...MODERATE FLOODING BEGINS. FISHING CREEK SPREADS 
  FURTHER INTO WOODLAND AREAS AND BEGINS TO COVER SOME ROADS IN LOW 
  LYING AREAS. TANYARD BRANCH STREAM CONTINUES TO FLOOD.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 32.0 FEET ON MAR 29 2009.

$$

GAC303-319-121759-
/O.CON.KFFC.FL.W.0182.000000T0000Z-000000T0000Z/
/OCOG1.1.ER.091111T2245Z.091112T0245Z.000000T0000Z.NR/
1100 PM EST WED NOV 11 2009

THE FLOOD WARNING CONTINUES FOR
  THE OCONEE RIVER NEAR AVANT MINE OCONEE 
* UNTIL FURTHER NOTICE. 
* AT 9 PM EST WEDNESDAY THE STAGE WAS 18.5 FEET...AND RISING.
* MINOR FLOODING IS OCCURRING. MODERATE FLOODING IS FORECAST. 
* FLOOD STAGE IS 18.0 FEET. MODERATE FLOOD STAGE IS 20.0 FEET.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 18.6 FEET ON SEP 23 2009.
* THE RIVER WILL RISE ABOVE MODERATE FLOOD STAGE AFTER MIDNIGHT.

$$

GAC089-247-121759-
/O.CON.KFFC.FL.W.0156.000000T0000Z-000000T0000Z/
/YLOG1.1.ER.091111T0515Z.091112T0315Z.000000T0000Z.UU/
1100 PM EST WED NOV 11 2009

THE FLOOD WARNING CONTINUES FOR
  THE YELLOW RIVER NEAR LITHONIA 3ENE
* UNTIL FURTHER NOTICE. 
* AT 10 PM EST WEDNESDAY THE STAGE WAS 15.1 FEET...AND RISING SLOWLY.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST TO
  CONTINUE. 
* FLOOD STAGE IS 13.0 FEET. 

$$

GAC217-247-121759-
/O.CON.KFFC.FL.W.0148.000000T0000Z-091113T0150Z/
/MYRG1.1.ER.091111T1015Z.091112T0600Z.091112T1950Z.UU/
1100 PM EST WED NOV 11 2009

THE FLOOD WARNING CONTINUES FOR
  THE YELLOW RIVER NEAR CONYERS BELOW MILSTEAD
* UNTIL THURSDAY EVENING. 
* AT 10 PM EST WEDNESDAY THE STAGE WAS 13.3 FEET...AND RISING SLOWLY.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST TO
  CONTINUE.
* FLOOD STAGE IS 11.0 FEET. 
* THE RIVER WILL CONTINUE RISING TO NEAR 13.4 FEET EARLY THURSDAY. 
  THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE THURSDAY AFTERNOON.
* AT 13.0 FEET...MINOR FLOODING EXPANDS. MINOR FLOODING OCCURS IN 
  NEWTON COUNTY IN THE RIVERSIDE ESTATES TRAVEL AND TRAILOR PARK. 
  SOME TRAILORS MAY NEED TO BE MOVED TO HIGHER GROUND.

$$

GAC169-121759-
/O.CON.KFFC.FL.W.0155.000000T0000Z-000000T0000Z/
/FALG1.2.ER.091111T0500Z.091111T1415Z.000000T0000Z.NO/
1100 PM EST WED NOV 11 2009

THE FLOOD WARNING CONTINUES FOR
  THE FALLING CREEK NEAR EAST JULIETTE 
* UNTIL FURTHER NOTICE. 
* AT 9 PM EST WEDNESDAY THE STAGE WAS 13.4 FEET...AND FALLING.
* MINOR FLOODING IS OCCURRING.
* FLOOD STAGE IS 13.0 FEET. 
* THIS CREST COMPARES TO A PREVIOUS CREST OF 13.6 FEET ON APR 2 2009.
* THE CREEK IS EXPECTED TO FALL BELOW FLOOD STAGE AFTER MIDNIGHT.
  

$$

GAC021-153-169-207-289-121759-
/O.EXT.KFFC.FL.W.0139.000000T0000Z-091116T0300Z/
/MACG1.1.ER.091111T0731Z.091112T0330Z.091115T2100Z.NO/
1100 PM EST WED NOV 11 2009

...FLOOD WARNING EXTENDED UNTIL SUNDAY EVENING...THE FLOOD WARNING 
CONTINUES FOR
  THE OCMULGEE RIVER NEAR MACON
* UNTIL SUNDAY EVENING. 
* AT 10 PM EST WEDNESDAY THE STAGE WAS 23.3 FEET...AND RISING SLOWLY.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST TO
  CONTINUE. 
* FLOOD STAGE IS 18.0 FEET. MODERATE FLOOD STAGE IS 26.0 FEET. 
* THE RIVER IS FORECAST TO FALL BELOW FLOOD STAGE SUNDAY AFTERNOON.
* AT 23.0 FEET...MINOR FLOODING CONTINUES TO EXPAND.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 23.6 FEET ON MAR 29 2009.

$$

GAC237-121759-
/O.CON.KFFC.FL.W.0149.000000T0000Z-000000T0000Z/
/EANG1.1.ER.091111T0357Z.091111T0800Z.000000T0000Z.NO/
1100 PM EST WED NOV 11 2009

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE RIVER NEAR EATONTON
* UNTIL FURTHER NOTICE. 
* AT 10 PM EST WEDNESDAY THE STAGE WAS 20.9 FEET...AND FALLING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST
  TO CONTINUE. 
* FLOOD STAGE IS 20.0 FEET. 
* THIS CREST COMPARES TO A PREVIOUS CREST OF 22.4 FEET ON SEP 18 2009.

$$

GAC105-195-221-121759-
/O.EXT.KFFC.FL.W.0163.000000T0000Z-091112T1800Z/
/CARG1.1.ER.091111T1311Z.091111T2000Z.091112T1200Z.UU/
1100 PM EST WED NOV 11 2009

...FLOOD WARNING EXTENDED UNTIL THURSDAY AFTERNOON...THE FLOOD 
WARNING CONTINUES FOR
  THE BROAD RIVER NEAR CARLTON
* UNTIL THURSDAY AFTERNOON. 
* AT 10 PM EST WEDNESDAY THE STAGE WAS 16.5 FEET...AND FALLING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST TO
  CONTINUE UNTIL EARLY MORNING.
* FLOOD STAGE IS 15.0 FEET.
* THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE BY EARLY THURSDAY
  MORNING.

$$
000 
WGUS82 KFFC 120849
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
349 AM EST THU NOV 12 2009

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN 
GEORGIA...
 
  OCONEE RIVER NEAR MILLEDGEVILLE AFFECTING BALDWIN...WASHINGTON AND
  WILKINSON COUNTIES
 
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN GEORGIA...
 
  OCMULGEE RIVER NEAR MACON AFFECTING BIBB...HOUSTON...JONES...
  MONROE AND TWIGGS COUNTIES 
 
.RECENT HEAVY RAINFALL ACROSS THE AREA HAS CAUSED SIGNIFICANT RUNOFF 
INTO STREAMS AND RIVERS...CAUSING THE RIVERS TO RISE. SOME POINTS 
ALONG THE RIVER SYSTEM WILL EXPERIENCE FLOODING.

&&

GAC009-303-319-120919-
/O.CAN.KFFC.FL.W.0170.000000T0000Z-091113T1612Z/
/MLGG1.2.ER.091111T1150Z.091111T1900Z.091112T0733Z.NO/
349 AM EST THU NOV 12 2009

THE FLOOD WARNING IS CANCELLED FOR
  THE OCONEE RIVER NEAR MILLEDGEVILLE
* AT 3AM EST THURSDAY...THE STAGE WAS 26.1 FEET AND FALLING.
* FLOOD STAGE IS 27.0 FEET. 

$$

GAC021-153-169-207-289-122249-
/O.EXT.KFFC.FL.W.0139.000000T0000Z-091116T0336Z/
/MACG1.1.ER.091111T0731Z.091112T1800Z.091115T2136Z.NO/
349 AM EST THU NOV 12 2009

...FLOOD WARNING EXTENDED UNTIL SUNDAY EVENING...THE FLOOD WARNING 
CONTINUES FOR
  THE OCMULGEE RIVER NEAR MACON
* UNTIL SUNDAY EVENING. 
* AT 3AM EST THURSDAY...THE STAGE WAS 23.7 FEET AND RISING.
* MINOR FLOODING IS OCCURRING AND IS FORECAST. 
* FLOOD STAGE IS 18.0 FEET. 
* THE RIVER WILL CONTINUE RISING TO NEAR 24.1 FEET BY THIS AFTERNOON.
  THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE SUNDAY AFTERNOON.
* AT 23.0 FEET...MINOR FLOODING CONTINUES TO EXPAND.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 23.6 FEET ON MAR 29 2009.
  

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Nov 11, 5:51 AM EST, 12 minutes earlier.

Area forecast discussion, Nov 11, 5:51 AM EST, 12 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
551 AM EST WED NOV 11 2009

.SHORT TERM /TODAY THROUGH FRIDAY/...

OBVIOUSLY THE BIG STORY IS THE RAINFALL FROM YESTERDAY...SEVERAL
CREEKS IN MINOR TO MODERATE FLOOD STAGE ACROSS NORTH GEORGIA...
AND SOME MAINSTEM RIVERS WILL CONTINUE TO RISE OVER THE NEXT
COUPLE OF DAYS. SURFACE LOW WILL CONTINUE TO MOVE EAST...AND THE
BACK EDGE OF THE PRECIP ASSOCIATED WITH THE DEFORMATION AXIS IS
BEGINNING TO MOVE THROUGH NORTHWEST GEORGIA. THIS WILL TAKE SOME
TIME AS ITS ONLY MOVING 10-15MPH...AND AS THE SURFACE LOW STALLS
OFF THE CAROLINA COAST THE BACK EDGE WILL BEGIN SLOWING DOWN. THE
RAINFALL TODAY WILL NOT BE NEARLY AS MUCH AS IT WAS YESTERDAY...
AND BECAUSE OF THE LACK OF DIRECT MOISTURE FLUX THE PRECIP RATES
SHOULD GO DOWN AS WELL WITH MAINLY JUST LIGHT RAIN EXPECTED. DRIER
AIR IS MOVING IN ALOFT AND AS IT CONTINUES...LIGHT RAIN MAY SWITCH
TO DRIZZLE. WILL LEAVE THE FLOOD WATCH IN PLACE THIS MORNING...BUT
SINCE IT EXPIRES AT 7AM ITS POSSIBLE IT WONT SHOW UP IN THE ZONE
PRODUCTS.

SHORT-TERM MODELS CLOSE OFF AN UPPER LOW OVER THE CAROLINAS ON
THURSDAY AS RIDGING BEGINS BUILDING IN THE MISSISSIPPI VALLEY.
EASTERN PORTIONS OF THE CWA MAY CONTINUE TO SEE LIGHT RAIN THROUGH
THURSDAY DEPENDING ON HOW QUICKLY THE LOW MOVES OUT...NAM HAS IT
SLOWER AND DEEPER THAN GFS AND ECMWF. HOWEVER...FOR THE MOST PART
THE AREA SHOULD BE SUNNY. WELL CONTINUE TO SEE GUSTY WINDS TODAY
AS THE LOW MOVES EAST AND HIGH PRESSURE BEGINS TO BUILD IN...WILL
LEAVE THE WIND ADVISORY UP FOR NOW.

TEMPERATURES ARE A REAL BEAR. HIGH TEMPS TODAY WORKED OUT BETTER
THAN I EXPECTED...BUT LIKE IN CENTRAL GEORGIA TODAY...HIGHS
TOMORROW WILL DEPEND ON WHERE THE CLOUD COVER REMAINS. MAV IS
SLIGHTLY COOLER THAN THE MET (MET CONTINUES WITH SURFACE LOW
SLIGHTLY FURTHER SOUTH THAN THE MAV). HAVE GONE WITH MAINLY A
BLEND BUT LEANED TOWARD THE COOLER SIDE. OTHERWISE...MODELS ARE IN
FAIRLY GOOD AGREEMENT ON A WARM-UP ON FRIDAY...AND INTO THE
WEEKEND...AS THE RIDGING BUILDS IN.

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...

THE FIRST PART OF THE EXTENDED FORECAST IS FAIRLY STRAIGHTFORWARD
AND SIMPLE. UPPER RIDGING AND SURFACE HIGH WILL GIVE US A FAIRLY
PLEASANT WEEKEND. HOWEVER...BY MONDAY THE MODELS ARE INDICATING A
STRONG UPPER LOW SLIDING OFF THE ROCKIES. THE 12Z ECMWF WAS WAY
AHEAD OF THE 00Z GFS...BY ABOUT A DAY...WITH THE FRONT EXPECTED TO
PUSH THROUGH. THE 00Z ECMWF HAS DELAYED THE FRONT AND IS CLOSER TO
THE 00Z GFS NOW. THE DEPTH OF THE SYSTEM IS FAIRLY SIMILAR ON BOTH
MODELS...BUT THE GFS SEEMS TO HAVE A STRONGER FRONT. BOTH MODELS
DEPICTING DRY CAD BUILDING IN ON MONDAY...SO THAT MAY AFFECT
TEMPERATURES MONDAY INTO TUESDAY. IT MAY ALSO ENHANCE THE COLD
FRONT AS IT INTERACTS WITH THAT WEDGE BOUNDARY. THIS ALL REMAINS
TO BE SEEN...STILL A LONG WAY OUT...BUT IN ANY CASE BOTH MODELS
BRING THE FRONT THROUGH MONDAY NIGHT THROUGH TUESDAY. FRONT IS
WEAKENING BY THAT TIME SO ITS POSSIBLE ONLY PORTIONS OF NORTH
GEORGIA WILL GET RAIN AS THE LOW LIFTS ALONG THE OHIO VALLEY. FOR
NOW...HAVE INCLUDED ONLY SLIGHT CHANCE SHOWERS...NO THUNDER.

TDP
&&

.AVIATION...
CEILINGS MAY WOBBLE BETWEEN IFR/MVFR EARLY THIS MORNING BUT SHOULD
BECOME PREDOMINANTLY MVFR AFTER 12Z AS DRIER AIR STARTS TO SLIDE
INTO THE LOCAL TERMINALS FROM THE NORTHWEST. THE BACK EDGE OF PRECIP
SHOULD REACH ATL BY 14Z LINGERING A BIT LONGER AT PDK/AHN...BUT
ENDING THIS AFTERNOON AT ALL SITES. BKN/OVC DECK SHOULD CONTINUE
LIFTING THROUGH MVFR RANGE THIS AFTERNOON BECOMING VFR BEFORE
DISSIPATING ALTOGETHER BY LATE EVENING...WITH SKC EXPECTED AFTER
THAT. WINDS STILL QUITE STRONG FROM THE NORTHEAST WITH ATL AS OF 10Z
AT 18KTS. SOME DAYTIME GUSTINESS WILL YIELD GUSTS NEAR 30KTS. WINDS
DIMINISHING LATE TONIGHT AND TURNING NORTHWEST TOWARD
MORNING...SHOULD BE BEFORE THE MORNING PUSH.

RRH
&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          57  45  63  46  70 /  60  20  10   5   5
ATLANTA         59  47  64  47  68 /  40   5   5   5   5
BLAIRSVILLE     59  41  60  39  65 /  40  20  10   5   5
CARTERSVILLE    62  42  63  40  67 /  30   5   5   5   5
COLUMBUS        63  48  68  46  72 /  40   5   5   5   5
GAINESVILLE     58  45  63  46  68 /  50  10  10   5   5
MACON           62  48  68  46  73 /  60  10   5   5   5
ROME            64  43  64  40  70 /  20  10   5   5   5
PEACHTREE CITY  61  43  64  41  69 /  50   5   5   5   5
VIDALIA         64  48  62  48  71 /  70  20  10   5   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 7 PM EST THIS EVENING FOR ALL OF NORTH AND
CENTRAL GEORGIA.

FLASH FLOOD WATCH UNTIL 7 AM EST THIS MORNING FOR THE FOLLOWING
ZONES: BALDWIN...BANKS...BARROW...BARTOW...BIBB...BUTTS...
CARROLL...CATOOSA...CHATTOOGA...CHEROKEE...CLARKE...CLAYTON...
COBB...COWETA...CRAWFORD...DADE...DAWSON...DEKALB...DOUGLAS...
FANNIN...FAYETTE...FLOYD...FORSYTH...GILMER...GORDON...GREENE...
GWINNETT...HALL...HANCOCK...HARALSON...HARRIS...HEARD...HENRY...
JACKSON...JASPER...JONES...LAMAR...LUMPKIN...MADISON...
MERIWETHER...MONROE...MORGAN...MURRAY...MUSCOGEE...NEWTON...
NORTH FULTON...OCONEE...OGLETHORPE...PAULDING...PICKENS...PIKE...
POLK...PUTNAM...ROCKDALE...SOUTH FULTON...SPALDING...TALBOT...
TALIAFERRO...TAYLOR...TOWNS...TROUP...UNION...UPSON...WALKER...
WALTON...WARREN...WHITE...WHITFIELD...WILKES.

&&
Hazardous weather outlook, Nov 11, 4:44 AM EST, 1 hour 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
444 AM EST WED NOV 11 2009

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-121100-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
444 AM EST WED NOV 11 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT
A WIND ADVISORY IS IN EFFECT TODAY. STRONG NORTH WINDS OF 15 TO 25
MPH WITH GUSTS TO 35 MPH WILL OCCUR...AS HIGH PRESSURE BUILDS IN
FROM THE NORTHWEST AND THE REMNANTS OF IDA DEPARTS TO THE EAST.

RIVER AND CREEK LEVELS CONTINUED TO RISE IN MANY LOCATIONS THIS
MORNING...AND SEVERAL LOCATIONS ALONG THESE WATERWAYS WILL
EXPERIENCE FLOODING THROUGH TODAY AND TONIGHT. REFER TO THE LATEST
FLOOD WARNINGS AND RIVER FORECASTS FOR ADDITIONAL DETAILS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

In the hours before

Special weather statement, Nov 11, 2:37 AM EST, 3 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
237 AM EST WED NOV 11 2009

GAZ006>009-015-110830-
237 AM EST WED NOV 11 2009

...SIGNIFICANT WEATHER ALERT FOR HEAVY RAIN IN LUMPKIN...GILMER...
UNION...TOWNS AND FANNIN COUNTIES UNTIL 330 AM EST...

AT 233 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
HEAVY RAIN ACROSS THE NORTH GEORGIA MOUNTAINS PRODUCING RAINFALL
RATES UP TO 1 INCH PER HOUR. THE HEAVY RAIN WILL CONTINUE FOR THE
NEXT COUPLE HOURS.

RUNOFF FROM THIS RAIN WILL CAUSE MINOR FLOODING OF SMALL CREEKS AND
STREAMS ACROSS LUMPKIN...GILMER...UNION...TOWNS AND FANNIN
COUNTIES...INCLUDING AREAS AROUND MARION...CAMP MERRILL...
NIMBLEWILL...HAWK MOUNTAIN SHELTER...EAST ELLIJAY...ELLIJAY...
CARTECAY...ROY...PISGAH...CHERRY LOG...BLACK GAP SHELTER...STOVER
CREEK SHELTER...SPRINGER MOUNTAIN SHELTER...BLUE RIDGE AND HIGDON.
ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS
AND STREAMS ARE SUBJECT TO MINOR FLOODING.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 10, 8:43 PM ESTRiver Flood WarningFFCCobb9 hr
Nov 10, 9:11 PM ESTRiver Flood WarningFFCDeKalb, Fulton11 hr
Nov 10, 9:19 PM ESTRiver Flood WarningFFCCobb, Fulton24 hr
Nov 10, 9:19 PM ESTRiver Flood WarningFFCCarroll, Coweta, Heard64 hr
Nov 10, 9:19 PM ESTRiver Flood WarningFFCCobb, Douglas3 days
Nov 10, 9:19 PM ESTRiver Flood WarningFFCGwinnett29 hr
Nov 10, 9:19 PM ESTRiver Flood WarningFFCClayton, Fayette, Spalding42 hr
Nov 10, 9:19 PM ESTRiver Flood WarningFFCCrawford, Talbot, Taylor, Upson64 hr
Nov 10, 9:19 PM ESTRiver Flood WarningFFCBibb, Houston, Jones, Monroe, Twiggs5 days
Nov 10, 9:21 PM ESTRiver Flood WarningFFCFulton19 hr
Nov 10, 9:30 PM ESTRiver Flood WarningFFCCherokee, Cobb11 hr
Nov 10, 9:35 PM ESTFlash Flood WarningFFCCatoosa, Chattooga, Dade, Walker6 hr
Nov 10, 10:00 PM ESTRiver Flood WarningFFCCobb21 hr
Nov 10, 10:32 PM ESTAreal Flood WarningFFCLamar, Monroe, Upson3 hr
Nov 10, 11:03 PM ESTRiver Flood WarningFFCDeKalb, Fulton6 hr
Nov 10, 11:25 PM ESTRiver Flood WarningFFCTowns5 hr
Nov 10, 11:25 PM ESTRiver Flood WarningFFCDade22 hr
Nov 10, 11:25 PM ESTRiver Flood WarningFFCGordon, Murray, Whitfield12 hr
Nov 10, 11:25 PM ESTRiver Flood WarningFFCGwinnett, Walton12 hr
Nov 10, 11:25 PM ESTRiver Flood WarningFFCNewton, Rockdale54 hr
Nov 10, 11:25 PM ESTRiver Flood WarningFFCPutnam36 hr
Nov 10, 11:25 PM ESTRiver Flood WarningFFCBarrow, Jackson46 hr
Nov 10, 11:25 PM ESTRiver Flood WarningFFCClarke, Greene, Oconee5 days
Nov 10, 11:33 PM ESTRiver Flood WarningFFCCobb, Fulton21 hr
Nov 10, 11:44 PM ESTRiver Flood WarningFFCCherokee20 hr
Nov 10, 11:57 PM ESTFlash Flood WarningFFCFloyd6 hr
Nov 11, 12:00 AM ESTRiver Flood WarningFFCDeKalb, Fulton6 hr
Nov 11, 12:14 AM ESTRiver Flood WarningFFCJones25 hr
Nov 11, 12:27 AM ESTRiver Flood WarningFFCDeKalb, Rockdale35 hr
Nov 11, 12:35 AM ESTRiver Flood WarningFFCWhitfield66 hr
Nov 11, 12:43 AM ESTRiver Flood WarningFFCBurke6 days
Nov 11, 3:33 AM ESTRiver Flood WarningFFCDawson, Forsyth17 hr
Nov 11, 3:38 AM ESTRiver Flood WarningFFCPolk4 hr
Nov 11, 3:48 AM ESTRiver Flood WarningFFCCherokee27 hr
Nov 11, 3:59 AM ESTRiver Flood WarningFFCCherokee25 hr
Nov 11, 4:04 AM ESTRiver Flood WarningFFCElbert, Madison, Oglethorpe29 hr
Nov 11, 4:19 AM ESTRiver Flood WarningFFCCoweta, Fayette7 hr
Nov 11, 4:19 AM ESTRiver Flood WarningFFCCoweta, Fayette18 hr
Nov 11, 4:19 AM ESTRiver Flood WarningFFCCoweta, Fayette, Spalding32 hr
Nov 11, 5:20 AM ESTRiver Flood WarningFFCFulton6 hr
Nov 11, 5:20 AM ESTRiver Flood WarningFFCFayette, Spalding61 hr
Nov 11, 6:03 AM ESTRiver Flood WarningFFCDouglas27 hr
Nov 11, 7:02 AM ESTRiver Flood WarningFFCDouglas, Fulton28 hr
Nov 11, 11:15 AM ESTRiver Flood WarningFFCFloyd, Gordon24 hr
Nov 11, 11:15 AM ESTRiver Flood WarningFFCFloyd20 hr
Nov 11, 12:27 PM ESTRiver Flood WarningFFCFloyd56 hr
Nov 11, 12:35 PM ESTRiver Flood WarningFFCMurray, Whitfield28 hr
Nov 11, 12:40 PM ESTRiver Flood WarningFFCFloyd, Gordon64 hr
Nov 11, 1:55 PM ESTRiver Flood WarningFFCTaliaferro, Wilkes35 hr
Nov 11, 3:30 PM ESTRiver Flood WarningFFCFayette, Spalding18 hr
Nov 11, 4:02 PM ESTRiver Flood WarningFFCHeard48 hr
Nov 11, 5:20 PM ESTRiver Flood WarningFFCFloyd32 hr
Nov 11, 5:37 PM ESTAreal Flood WarningFFCHaralson6 hr
Nov 11, 5:55 PM ESTRiver Flood WarningFFCJohnson, Laurens, Washington, Wilkinson7 days
Nov 11, 6:31 PM ESTRiver Flood WarningFFCWashington, Wilkinson3 days

Nearby

River Flood Warnings in Georgia, 2009Every river flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.